Editor:

 

Mohammad A. Yazdani, Ph.D.

 

University of West Georgia, USA

 

 

 

Editorial  Review Board:

 

Mufid Abudiab, Ph.D

 

Texas A&M University-Corpus Christi, USA

 

Timothy Glaude, Ph.D.

 

Xavier University of Louisiana, USA

 

Saleem Hasan, Ph.D.

 

Southern University and A&M College , USA

 

Firooz Khosraviyani , Ph.D.

 

Texas A&M International University , USA

Volume 8, Number 1, February 2013

 

 

 

Home

 

 

Semidisjoint Permutations

 

Richard Winton, Ph.D., Tarleton State University, Texas, USA

 

 

 

Ore extension over α-quasi-Baer and α-p.q.-Baer rings

 

M.R Khan,Ph.D., Jamia Millia Islamia, New Delhi, India

Prachi Juyal,Ph.D., Jamia Millia Islamia, New Delhi, India

 

 

 

An Application of the APOS/ACE Approach in Teaching the Irrational Numbers

 

Michael Gr. Voskoglou, Ph.D. Graduate Technological Educational Institute of Patras, Greece

 

 

 

An Effective Model for Teaching Developmental Mathematics

 

Lipika Deka, Ph.D., California State University, Monterey Bay, USA

Joanne Lieberman, Ph.D., California State University, Monterey Bay, USA

 

 

 

The Role of Proof in the Curriculum

 

David C. Bramlett, Ph.D., Jackson State University, USA

Carl T. Drake, Ph.D., Jackson State University, USA

 

 

 

Copyright 2006-2013 MSME. All rights reserved. The contents of MSME are protected by Intellectual Property Laws, including US Copyright Laws.